# SDR FDKA200702088

- Difficulty date: February 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N847EX
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- Aircraft time: 26,902 hours, 29,318 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 23088008
- Part serial: 97035
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 718 hours, 324 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6138 MHT-JFK (1219 PHX LCL).  SMOKE COMING FROM RIGHT SIDE OF NR 1 ENGINE COWL.  MX REMOVED AND REPLACED NR 1 S/G, GCU, RELAYS K1 AND K5 AND REPAIRED WIRING.
